# SDR ASAA2019122081654

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,389 hours, 7,866 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK, FMC FAILED, RESET PER QRH, FMC CAME BACK. GROUNDED - YES. RAN B737-900 FIM TASK 34-61 TASK 836, CYCLED POWER TO BOTH FMC . OPS RESTORED.
